# SDR AALA2018071319017

- Difficulty date: June 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot
- Part number: D2755002200000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE PIVOT BOLT, TRACK 3 RT, BETWEEN WS 6699 AND 7316,  RIBS 12 AND 13.  REPLACED THE PIVOT BOLT TRACK IAW AMM 27-54-62.
